Previous |  Up |  Next

Article

Keywords:
graph; Laplacian spectral radius; bounds
Summary:
The Laplacian spectral radius of a graph is the largest eigenvalue of the associated Laplacian matrix. In this paper, we improve Shi's upper bound for the Laplacian spectral radius of irregular graphs and present some new bounds for the Laplacian spectral radius of some classes of graphs.
References:
[1] Bondy, J., Murty, U.: Graph Theory with Applications. MacMillan New York (1976). MR 0411988
[2] Cioabǎ, S.: The spectral radius and the maximum degree of irregular graphs. Electron. J. Combin. 14, $\rm{ Research paper }$ R38 (2007). MR 2320594
[3] Haemers, W.: Interlacing eigenvalues and graphs. Linear Algebra Appl. 226-228 (1995), 593-616. MR 1344588 | Zbl 0831.05044
[4] Merris, R.: Laplacian matrix of graphs: a survey. Linear Algebra Appl. 197-198 (1994), 143-176. MR 1275613
[5] Liu, B., Shen, J., Wang, X.: On the largest eigenvalue of non-regular graphs. J. Combin. Theory Ser. B. 97 (2007), 1010-1018. DOI 10.1016/j.jctb.2007.02.008 | MR 2354715 | Zbl 1125.05062
[6] Mohar, B.: Some applications of Laplace eigenvalues of graphs. Notes taken by Martin Juvan. Graph Symmetry: Algebraic Methods and Applications. NATO ASI Ser., Ser. C, Math. Phys. Sci. Vol. 497 G. Hahn et al. Kluwer Academic Publishers Dordrecht (1997), 225-275. MR 1468791 | Zbl 0883.05096
[7] Motzkin, T., Straus, E.: Maxima for graphs and a new proof of a theorem of Turán. Canad. J. Math. 17 (1965), 533-540. DOI 10.4153/CJM-1965-053-6 | MR 0175813 | Zbl 0129.39902
[8] Nikiforov, V.: Bounds on graph eigenvalues II. Linear Algebra Appl. 427 (2007), 183-189. MR 2351351 | Zbl 1128.05035
[9] Shi, L.: Bounds on the (Laplacian) spectral radius of graphs. Linear Algebra. Appl. 422 (2007), 755-770. DOI 10.1016/j.laa.2006.12.003 | MR 2305155 | Zbl 1113.05065
[10] Stevanovi'c, D.: The largest eigenvalue of nonregular graphs. J. Combin. Theory Ser. B. 91 (2004), 143-146. DOI 10.1016/j.jctb.2003.12.002 | MR 2047537
[11] Zhang, X.-D., Luo, R.: The spectral radius of triangle-free graphs. Australas. J. Comb. 26 (2002), 33-39. MR 1918140 | Zbl 1008.05089
[12] Zhang, X.-D.: Eigenvector and eigenvalues of non-regular graphs. Linear Algebra Appl. 409 (2005), 79-86. DOI 10.1016/j.laa.2005.03.020 | MR 2170268
Partner of
EuDML logo